Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On some inequalities for the gamma and psi functions
HTML articles powered by AMS MathViewer

by Horst Alzer PDF
Math. Comp. 66 (1997), 373-389 Request permission


We present new inequalities for the gamma and psi functions, and we provide new classes of completely monotonic, star-shaped, and super-additive functions which are related to $\Gamma$ and $\psi$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 33B15, 26D07
  • Retrieve articles in all journals with MSC (1991): 33B15, 26D07
Additional Information
  • Horst Alzer
  • Affiliation: Morsbacher Str. 10, 51545 Waldbröl, Germany
  • MR Author ID: 238846
  • Received by editor(s): October 13, 1995
  • Received by editor(s) in revised form: March 4, 1996
  • © Copyright 1997 American Mathematical Society
  • Journal: Math. Comp. 66 (1997), 373-389
  • MSC (1991): Primary 33B15; Secondary 26D07
  • DOI:
  • MathSciNet review: 1388887